# SDR DALA2023091807667

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SEAT TRACK- CABIN SEAT TRACK FOUND CORROSION AT LBL 88.5 STA 885 TO STA 911. CORRECTIVE ACTION: TRIMED OUT THE DAMAGE SEAT TRACK FROM STA 864 TO STA 966 LBL 88.5 AND REPAIRED AS PER B767-300 SRM 53-00-52 (2970277)
